# SDR SWAA2022050300888

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 47,977 hours, 28,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1673
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE OVERDOOR EXIT SIGN AND AFT ENTRY DOOR OUTSIDE EMERGENCY LIGHT INOP / [01] R/R AFT LH / M1673 PACK CHARGER ASSY AND BATTERY IAW AMM 33-51-06 OPS CHECK GOOD.
